Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Severe abdominal pain after periods. HCG test negative. Is my urine test normal?

Doctor , i got severe lower abdominal pain after 14 days of my last mensus period, it had for 2 weeks as sudden pains. but on my period day of this month my hcg test is negative. so i took a urine test . In that report all mentioning Nil and +, But RBC is 8-10 ./ hpf. Is it normal range?but my period came after 2 days later. now i feel some comfortable in the abdomen.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
It sounds like you have pain around ovulation and this is most commonly caused by ovarian follicular cysts or hormonal imbalance. You should do pelvic ultrasounds and blood hormonal levels to evaluate this. Also endometriosis may be considered,but probably this is something benign-
RBC is usually found raised in women because of menstruation,but sometimes it can be sign of urinary infection or kidney stones. Wish you good health.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor